Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 298, Number 4, Pages 802–807 (Mi dan7791)  

MATHEMATICS

A periodic problem for the Kadomtsev–Petviashvili equation

I. M. Krichever

Open Joint-Stock Company "Krzhizhanovsky Power Engineering institute", Moscow

Full text: PDF file (378 kB)

English version:
Doklady Mathematics, 1988, 37:1, 157–161

Bibliographic databases:
UDC: 513.835
Presented: С. П. Новиков
Received: 17.06.1986

Citation: I. M. Krichever, “A periodic problem for the Kadomtsev–Petviashvili equation”, Dokl. Akad. Nauk SSSR, 298:4 (1988), 802–807; Dokl. Math., 37:1 (1988), 157–161

Citation in format AMSBIB
\Bibitem{Kri88}
\by I.~M.~Krichever
\paper A periodic problem for the Kadomtsev--Petviashvili equation
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 298
\issue 4
\pages 802--807
\mathnet{http://mi.mathnet.ru/dan7791}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=936506}
\zmath{https://zbmath.org/?q=an:0699.35213}
\transl
\jour Dokl. Math.
\yr 1988
\vol 37
\issue 1
\pages 157--161


Linking options:
  • http://mi.mathnet.ru/eng/dan7791
  • http://mi.mathnet.ru/eng/dan/v298/i4/p802

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021